# SDR AALA202305266346

- Difficulty date: April 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,322 hours, 26,502 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING UPPER SURFACE BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2-3. REPAIRED LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING PER SRM 57-26-13-300-025.
